# SDR AUS20011296

- Difficulty date: December 7, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Rt Mlg Uplock
- Part time: 18,660 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR UPLOCK HARNESS SUSPECT FAULTY.
